# SDR 2007UALA00649

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N653UA
- Make and model: Boeing 767322
- Aircraft serial: 25391
- Aircraft time: 62,819 hours, 10,342 cycles
- Engine: Pwa PW4060
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Damaged
- Location: Aft Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

F/A REPORTS BEING SHOCKED WHEN TOUCHING A GALLEY CART.    FOUND CONNECTOR DAMAGED.   REPLACED DAMAGED AFTER-GALLEY P53 PIGTAIL CORD CONNECTOR. CART CHECKED FOR VOLTAGE TO GROUND.  CHECKED OK.
